# SDR K11A2013112522002

- Difficulty date: October 3, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 58,016 hours, 37,180 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 400
- Part time: 58,016 hours, 37,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 NOSE COWL AT 6 O'CLOCK POSITION, EXTERIOR SKIN WORN.
